# SDR AIH2008F00000

- Difficulty date: January 17, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N940SW
- Make and model: Cessna 525
- Aircraft serial: 5250071
- Engine: Wilint FJ44
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99123923
- Part serial: 772
- Condition: Seized
- Location: Hydraulic System
- Part time: 3,432 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT HYD PUMP LOW FLOW ANNUNCIATOR ILLUMINATED.  MAINT  FOUND THE LT HYD PUMP WAS SEIZED.  PUMP WAS REPLACED WITH NEW AND PROBLEM WAS SOLVED.  (K)
